# SDR UPS01237039

- Difficulty date: October 2, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- Aircraft time: 59,651 hours, 51,260 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Corroded
- Location: Bs 344 Rbl6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON REMOVAL OF FLOOR PANELS FOR CABLE INSPECTION, CORROSION FOUND ON FLOOR BEAM TOP CAP BS 344 RBL6.     CORROSION REMOVED IAW SRM 51-10-06, DAMAGE OUT OF LIMITS, REPAIRED I AW SRM 53-10-08
